On construction of the set of irreducible partial covers

Mikhail Moshkov*

*Corresponding author for this work

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

1 Scopus citations

Abstract

In the paper a totally polynomial algorithm for construction of the set of irreducible partial covers for the major part of set cover problems is considered.

Original languageEnglish (US)
Title of host publicationStochastic Algorithms
Subtitle of host publicationFoundations and Applications - Third International Symposium, SAGA 2005, Proceedings
Pages38-44
Number of pages7
DOIs
StatePublished - Dec 1 2005
Event3rd International Symposium on Stochastic Algorithms: Foundations and Applications, SAGA 2005 - Moscow, Russian Federation
Duration: Oct 20 2005Oct 22 2005

Publication series

NameLecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)
Volume3777 LNCS
ISSN (Print)0302-9743
ISSN (Electronic)1611-3349

Other

Other3rd International Symposium on Stochastic Algorithms: Foundations and Applications, SAGA 2005
CountryRussian Federation
CityMoscow
Period10/20/0510/22/05

Keywords

  • Irreducible partial cover
  • Totally polynomial algorithm

ASJC Scopus subject areas

  • Computer Science(all)
  • Biochemistry, Genetics and Molecular Biology(all)
  • Theoretical Computer Science

Fingerprint Dive into the research topics of 'On construction of the set of irreducible partial covers'. Together they form a unique fingerprint.

Cite this